MathSciNet Relay Station
MathSciNet bibliographic data
MR1873009 (2002k:32054) 32S50 (14C17 14J17 57R20)
Brasselet, J.-P.; Lehmann, D.; Seade, J.; Suwa, T. Milnor classes of local complete intersections. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1351–1371 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement